MathSciNet Relay Station
MathSciNet bibliographic data
MR2342008 (2008i:14023) 14E05 (32Q55 46L87 57R77 58J20 58J22)
Rosenberg, Jonathan An analogue of the Novikov conjecture in complex algebraic geometry. Trans. Amer. Math. Soc. 360 (2008), no. 1, 383–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement